# SDR 06FDEA2003

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 652240333
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DAMAGED CAMLOCK FASTENER HOLES ON PANEL 9115.  REPAIRED PANEL 9115 IAW FED-EX EA 7-5510-100550.
